Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


propecia and hiv drugs
Mar 24, 2006

A quick question. In scanning your website, I saw some old postings from several years ago that indicated using propecia in conjunction with HIV drugs might cause problems. Is that still the curent thinking, or is it ok to use propecia/proscar with HIV drugs? Thanks for your answer.........

Response from Dr. Henry

Generally drugs like Propecia/Proscar can be safely (though still carefully)used with the major classes of HIV drugs (NNRTIs like Sustiva and protease inhibitors like Kaletra). I have had a number of patients take those drugs together without obvious problems. Anytime drugs are used together the patient should call his/her clinic if new concerns arise since their can be idiosynratic reactions. KH



Previous
Pink EYE?
Next
viral load and HAART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement